# SDR Y2PA20130306005

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 22,915 hours, 11,937 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROCEDURE, UNSCHEDULED LANDING, EMERGENCY DESCENT.  RT PYLON UPPER PYLON TO FUSELAGE ATTACH ANGLE 12, AFT OF LEADING EDGE HAS 1 CRACK AT CORNER, DISCOVERED DURING C-CHECK INSPECTION.  MX REPAIRED IAW SRM 54-04, FIG 10.
